# SDR JJBA20170607006

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 38,486 hours, 52,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY LIGHT OVER AISLE INOPERATIVE.  SECURED FWD OVERHEAD EMERGENCY EXIT SIGN LIGHT CONNECTOR PLUG 9811-P181.  OPS CHECKED GOOD.
